# SDR ASMF201108003

- Difficulty date: August 13, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737-76Q
- Aircraft serial: 30283
- Aircraft time: 29,326 hours, 17,409 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 842
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT ARRIVED WITH A DENT AFT OF CARGO DOOR ON FUSELAGE SKIN AT BS 842, BETWEEN STRINGERS 18 AND 19 RT.  INSP PERSONNEL EVALUATED THE DAMAGE AND FOUND IT WITHIN LIMITS IAW SRM 53-60-15.
